Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

438 Publications


2019 | Journal Article | IST-REx-ID: 9016 | OA
Bakail, May M., et al. “Recognition of ASF1 by Using Hydrocarbon‐constrained Peptides.” ChemBioChem, vol. 20, no. 7, Wiley, 2019, pp. 891–95, doi:10.1002/cbic.201800633.
View | DOI | Download Published Version (ext.)
 

2019 | Journal Article | IST-REx-ID: 9018 | OA
Bakail MM, Gaubert A, Andreani J, Moal G, Pinna G, Boyarchuk E, Gaillard M-C, Courbeyrette R, Mann C, Thuret J-Y, Guichard B, Murciano B, Richet N, Poitou A, Frederic C, Le Du M-H, Agez M, Roelants C, Gurard-Levin ZA, Almouzni G, Cherradi N, Guerois R, Ochsenbein F. 2019. Design on a rational basis of high-affinity peptides inhibiting the histone chaperone ASF1. Cell Chemical Biology. 26(11), 1573–1585.e10.
View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 

2019 | Journal Article | IST-REx-ID: 9060 | OA
Ramananarivo, Sophie, et al. “Activity-Controlled Annealing of Colloidal Monolayers.” Nature Communications, vol. 10, no. 1, 3380, Springer Nature, 2019, doi:10.1038/s41467-019-11362-y.
View | Files available | DOI | PubMed | Europe PMC | arXiv
 

2019 | Journal Article | IST-REx-ID: 405 | OA
Virosztek, Daniel. “Jointly Convex Quantum Jensen Divergences.” Linear Algebra and Its Applications, vol. 576, Elsevier, 2019, pp. 67–78, doi:10.1016/j.laa.2018.03.002.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 429 | OA
Ajanki, Oskari H., et al. “Stability of the Matrix Dyson Equation and Random Matrices with Correlations.” Probability Theory and Related Fields, vol. 173, no. 1–2, Springer, 2019, pp. 293–373, doi:10.1007/s00440-018-0835-z.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 439 | OA
Hausel, Tamás, et al. “Arithmetic and Representation Theory of Wild Character Varieties.” Journal of the European Mathematical Society, vol. 21, no. 10, European Mathematical Society, 2019, pp. 2995–3052, doi:10.4171/JEMS/896.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441 | OA
Kalinin, Nikita, and Mikhail Shkolnikov. “Tropical Formulae for Summation over a Part of SL(2,Z).” European Journal of Mathematics, vol. 5, no. 3, Springer Nature, 2019, pp. 909–928, doi:10.1007/s40879-018-0218-0.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 301 | OA
Gerencser, Mate, and István Gyöngy. “A Feynman–Kac Formula for Stochastic Dirichlet Problems.” Stochastic Processes and Their Applications, vol. 129, no. 3, Elsevier, 2019, pp. 995–1012, doi:10.1016/j.spa.2018.04.003.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 319 | OA
Gerencser, Mate, and Martin Hairer. “Singular SPDEs in Domains with Boundaries.” Probability Theory and Related Fields, vol. 173, no. 3–4, Springer, 2019, pp. 697–758, doi:10.1007/s00440-018-0841-1.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6717 | OA
Igler, Claudia, and Stephen T. Abedon. “Commentary: A Host-Produced Quorum-Sensing Autoinducer Controls a Phage Lysis-Lysogeny Decision.” Frontiers in Microbiology, vol. 10, 1171, Frontiers, 2019, doi:10.3389/fmicb.2019.01171.
View | Files available | DOI
 

Filters and Search Terms

year=2019

Search

Filter Publications